| Model Number |
04530039001 |
| Medical Device Problem Code |
Unintended Ejection (1234)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/27/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The event occurred outside of the united states while this product is not sold in the united states, it is like or similar to a product marketed in the united states.
Event or Problem Description
It was reported that the insertion device ejected the infusion set unintentionally.The cannula fired into the side of the patient's stomach, but no injury was reported.
Additional Manufacturer Narrative
Correction to field h5.